# SDR DXTA2024071512355

- Difficulty date: July 14, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 2,520 hours, 1,388 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & FLAPS SLECTED TO FLAPS 0, FLAPS TRACKED TO UP POSITION FAILED. FLAP FAIL AMBER CAS MESSAGE DISPLAYED.  AFTER LANDING & POST FLT, NOTICED FLAPS APPEAR TO BE OVERRETRACTED.  ARRIVED AT FBO & RETRIEVED ALL PARTS  & TOOLING SENT FOR ACFT.   POWERED ON ACFT  DID NOT SEE ANY LATCHED FLAP FAIL MESSAGES. PROCEEDED TO INTEGERGATED THE MDC AND FOUND NO HISTORY OF FLAP FAIL EITHER. PERFORMED MDC DOWNLOAD AND SENT TO MCC/CRC FOR REVIEW. CRC REPLYED  & STATED SCENARIO 7 FLAPS FAIL CAS MESSAGE. TROUBLESHOOTING GUIDE BASED ON THE WRITE UP. PROCEEDED WITH RECOMMENDATION BY GAINING ACCESS TO FLAP CONTROL UNIT IN THE AVIONICS BAY TO CONNECT FLAP BREAKOUT BOX AS REQUIRED. PDU POTENTIOMETER VOLTAGE CHECKS WERE GOOD. PDU POTENTIOMETER ASSEMBLY AND WIRING ORCUIT RANG OUT GOOD PDU CLEANLINESS, RETENTION AND CONTACTS LOCKING VERIFICATIONS ALL CHKD GOOD, NO DEFECTS. ADVISED CRC OF RESULTS OF CHKS & UNABLE TO DUPLICATE SWAWK.  NO FURTHER MAINTENANCE REQUIRED. CLOSED ALL ACCESS AS REQUIRED. ALL WORK PERFORMED IAW FLAPS FAIL TROUBLESHOOTING GUIDE REV. 3.
